# SDR UF6A980514

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L1R
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - FLT 5762 - EMERGENCY LIGHTING AT 12CD AND 14CD INOPERATIVE.  MAINTENANCE SECURED LOOSE GROUND WIRE AT TERMINAL L1R.  SYSTEM OPS CHECKED GOOD.  (X)
